Ask an expert
Question

24 Feb 2004

Missed contraceptive pill
Hi there,

Im on triphasil and missed 3 white pills and took them all at once. Since then i have had a brown discharge coming out and i thought it would go away eventually but its now been like 2 weeks and its still happening. Do you think i should go see my gynae??
Thanks, Rita
Answer 370 views
Expert
GynaeDoc
gynaedoc

01 Jan 0001

This is probably a result of the hormonal disturbance caused by missing the pills and then taking them all at once. Incidentally, if you have missed more than one pill, you are not protected. If you have carried on with the Triphasil every day, I would suggest that you carry on with the packet for the month. You may well have the spotting/brown discharge for the rest of this cycle. Use extra precautions in this time.

Best wishes
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.